MathSciNet Relay Station
MathSciNet bibliographic data
MR758696 (87a:58097) 58F11 (28D20)
Hofbauer, Franz; Keller, Gerhard Zeta-functions and transfer-operators for piecewise linear transformations. J. Reine Angew. Math. 352 (1984), 100–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement